# SDR GTIA2019111744786

- Difficulty date: November 14, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 15,607 hours, 6,876 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN CABIN (DIRTY SOCK) ON DESCENT INTO CUN-ACCOMPLISHED PACKS BURN NO ODOR FOUND A/C OK TO CONTINUE IAW TSM 05-50-00-810-831-A
